# SDR CALA2013100891859

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 70,894 hours, 12,347 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8102089
- Part serial: 254
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AC BAY EXCHANGER CRK.  ACP ON WU E0269L LT AC BAY EXCHANGER CRK.  COMPLETED INSTALLING HEAT EXCHANGER.
